Alert archive / Kentucky / River Flood Warnings in 2015

River Flood Warning 3, NWS Louisville, KY

March 3, 2015Warren County, Kentucky

NWS Louisville, KY issued this river flood warning at Mar 3, 2015, 12:30 PM CST for Warren County, Kentucky. It took effect at Mar 4, 2015, 11:25 PM CST. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Mar 3, 2015, 12:30 PM CST (18:30 UTC)
In effect from
Mar 4, 2015, 11:25 PM CST
Expired
Mar 5, 2015, 10:51 PM CST
In force
23 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

County Warren County, KY

The radar

The Nashville radar (KOHX), 74 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Drakes Creek near Alvaton (ALVK2). The gauge peaked at 22.57 ft at Mar 5, 2015, 9:00 AM CST.

actionminormoderate10203003/0303/0403/0503/0603/07
Action stage
22 ft
Minor stage
24 ft
Moderate stage
35 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03314000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WGUS43 KLMK 031830
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
130 PM EST TUE MAR 3 2015

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Drakes Creek near Alvaton
  Green River at Brownsville
  Green River at Woodbury
  Green River at Rochester

affecting the following counties in Kentucky...Butler...Edmonson...
Muhlenberg...Ohio...Warren.

.Heavy rain is expected over the next 36 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC227-040630-
/O.NEW.KLMK.FL.W.0003.150305T0525Z-150306T0451Z/
/ALVK2.1.ER.150305T0525Z.150305T1200Z.150305T2251Z.NO/
130 PM EST TUE MAR 3 2015

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Drakes Creek near Alvaton.
* from late Wednesday night to Thursday evening.
* At 12:45 PM Tuesday the stage was 8.6 feet. 
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and 
  continue to rise to near 24.2 feet by Thursday morning. The river 
  will fall below flood stage by Thursday afternoon.
* Flood History...This crest compares to a previous crest of 24.4  
  feet on Jan 24 2006.


&&

LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646


$$

KYC061-040629-
/O.NEW.KLMK.FL.W.0004.150306T1030Z-150307T1251Z/
/BRNK2.1.ER.150306T1030Z.150306T1800Z.150307T0651Z.NO/
130 PM EST TUE MAR 3 2015

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Green River at Brownsville.
* from late Thursday night to Saturday morning.
* At 12:45 PM Tuesday the stage was 12.7 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 18.7 feet by Friday early afternoon. The river will 
  fall below flood stage by early Saturday morning.
* Impact...At 18.0 feet...River begins to overflow the lock walls. 
  Secondary roads and islands upstream of Green River Ferry flood. 
* Flood History...This crest compares to a previous crest of 18.7  
  feet on Jan 4 2004.

&&

LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
      3715 8611 3719 8604             

$$

KYC031-227-040629-
/O.NEW.KLMK.FL.W.0005.150305T0454Z-000000T0000Z/
/WDBK2.1.ER.150305T0454Z.150306T0600Z.000000T0000Z.NO/
130 PM EST TUE MAR 3 2015

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Green River at Woodbury.
* from Wednesday evening until further notice.
* At  1:00 PM Tuesday the stage was 20.4 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 37.7  
  feet on Mar 21 2008.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-040629-
/O.NEW.KLMK.FL.W.0006.150305T2145Z-000000T0000Z/
/RCHK2.1.ER.150305T2145Z.150308T1200Z.000000T0000Z.NO/
130 PM EST TUE MAR 3 2015

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Green River at Rochester.
* from Thursday afternoon until further notice.
* At  7:00 AM Tuesday the stage was 13.8 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and 
  continue to rise to near 20.3 feet by Sunday morning. Additional 
  rises are possible thereafter.
* Flood History...This crest compares to a previous crest of 20.4  
  feet on Mar 3 2011.


&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$
SZAPPANOS
2 follow-up statements
688 
WGUS83 KLMK 040342
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1042 PM EST TUE MAR 3 2015

...The Flood Warning continues for the following rivers in 
Kentucky...

  Drakes Creek near Alvaton 
  Green River at Brownsville 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Edmonson...
Muhlenberg...Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC227-041742-
/O.CON.KLMK.FL.W.0003.150305T0525Z-150306T0451Z/
/ALVK2.1.ER.150305T0525Z.150305T1200Z.150305T2251Z.NO/
1042 PM EST TUE MAR 3 2015

The Flood Warning continues for
  the Drakes Creek near Alvaton.
* from late Wednesday night to Thursday evening.
* At  9:45 PM Tuesday the stage was 8.4 feet. 
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and 
  continue to rise to near 24.2 feet by Thursday morning. The river 
  will fall below flood stage by Thursday afternoon.
* Flood History...This crest compares to a previous crest of 24.4  
  feet on Jan 24 2006.

&&

LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646


$$

KYC061-041742-
/O.CON.KLMK.FL.W.0004.150306T1030Z-150307T1251Z/
/BRNK2.1.ER.150306T1030Z.150306T1800Z.150307T0651Z.NO/
1042 PM EST TUE MAR 3 2015

The Flood Warning continues for
  the Green River at Brownsville.
* from late Thursday night to Saturday morning.
* At  9:45 PM Tuesday the stage was 12.9 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 18.7 feet by Friday early afternoon. The river will 
  fall below flood stage by early Saturday morning.
* Impact...At 18.0 feet...River begins to overflow the lock walls. 
  Secondary roads and islands upstream of Green River Ferry flood. 
* Flood History...This crest compares to a previous crest of 18.7  
  feet on Jan 4 2004.

&&

LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
      3715 8611 3719 8604             

$$

KYC031-227-041742-
/O.CON.KLMK.FL.W.0005.150305T0454Z-000000T0000Z/
/WDBK2.1.ER.150305T0454Z.150306T0600Z.000000T0000Z.NO/
1042 PM EST TUE MAR 3 2015

The Flood Warning continues for
  the Green River at Woodbury.
* from Wednesday evening until further notice.
* At  9:00 PM Tuesday the stage was 20.9 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday late evening and 
  continue to rise to near 37.7 feet by early Friday morning.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 37.7  
  feet on Mar 21 2008.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-041742-
/O.CON.KLMK.FL.W.0006.150305T2145Z-000000T0000Z/
/RCHK2.1.ER.150305T2145Z.150308T1200Z.000000T0000Z.NO/
1042 PM EST TUE MAR 3 2015

The Flood Warning continues for
  the Green River at Rochester.
* from Thursday afternoon until further notice.
* At  7:00 AM Tuesday the stage was 13.8 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and 
  continue to rise to near 20.3 feet by Sunday morning. additional 
  rises are possible thereafter.
* Flood History...This crest compares to a previous crest of 20.4  
  feet on Mar 3 2011.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$
RL
056 
WGUS83 KLMK 041710
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1210 PM EST WED MAR 4 2015

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Drakes Creek near Alvaton
 
affecting the following counties in Kentucky...Warren.

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Brownsville 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Edmonson...
Muhlenberg...Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC227-041740-
/O.CAN.KLMK.FL.W.0003.000000T0000Z-150306T0451Z/
/ALVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1210 PM EST WED MAR 4 2015

The flood warning is cancelled for
  the Drakes Creek near Alvaton.
* At 11:45 AM Wednesday the stage was 9.2 feet. 
* Flood stage is 22.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  19.1 feet Thursday early afternoon. 

&&

LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646


$$

KYC061-050510-
/O.EXT.KLMK.FL.W.0004.150306T1510Z-150307T0102Z/
/BRNK2.1.ER.150306T1510Z.150306T1800Z.150306T1902Z.NO/
1210 PM EST WED MAR 4 2015

The Flood Warning continues for
  the Green River at Brownsville.
* from Friday morning to Friday evening.
* At 11:45 AM Wednesday the stage was 15.1 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and 
  continue to rise to near 18.1 feet by Friday early afternoon. The 
  river will fall below flood stage by Friday early afternoon.
* Impact...At 18.0 feet...River begins to overflow the lock walls. 
  Secondary roads and islands upstream of Green River Ferry flood. 
* Flood History...This crest compares to a previous crest of 18.4  
  feet on Mar 20 2013.

&&

LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
      3715 8611 3719 8604             

$$

KYC031-227-050510-
/O.EXT.KLMK.FL.W.0005.150305T0236Z-150308T0436Z/
/WDBK2.1.ER.150305T0236Z.150306T0600Z.150307T2236Z.NO/
1210 PM EST WED MAR 4 2015

The Flood Warning continues for
  the Green River at Woodbury.
* from this evening to Saturday evening.
* At 11:30 AM Wednesday the stage was 27.1 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 36.9 feet by early Friday morning. The river will fall 
  below flood stage by Saturday afternoon.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 36.7  
  feet on Mar 6 2008.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-050510-
/O.EXT.KLMK.FL.W.0006.150305T1200Z-000000T0000Z/
/RCHK2.1.ER.150305T1200Z.150307T1800Z.000000T0000Z.NO/
1210 PM EST WED MAR 4 2015

The Flood Warning continues for
  the Green River at Rochester.
* from Thursday morning until further notice.
* At  7:00 AM Wednesday the stage was 14.8 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue 
  to rise to near 19.7 feet by Saturday early afternoon.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 19.6  
  feet on Dec 8 2011.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Mar 3, 11:10 AM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Mar 3, 11:10 AM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1210 PM EST Tue Mar 3 2015

...Updated Aviation Discussion...

...Forecast Update...
Issued at 1020 AM EST Tue Mar 3 2015

Precip has been slow to develop but we are starting to see hit and
miss rain or showers especially west of I-65. Based on the NAM and
most of the hi-res models the rain should be fairly spotty for much
of the day, with southern Indiana having the best chance at any
widespread steady rains through mid/late afternoon. Temps are
warming enough that any early freezing rain concerns have abated by
now.

Updates out already to refine the timing of precip today.

.SHORT TERM (Now through Wednesday Night)...
Issued at 342 AM EST Tue Mar 3 2015

...Heavy Rain with Potential Flooding Followed By a Significant
Winter Storm...

The first concern for the short term period will whether or not any
freezing rain will impact the far northern portion of the forecast
area this morning. Have kept slight chance pops in for the early
morning hours. However, it looks like most of the precipitation will
be north of the forecast area. Therefore, will not issue an SPS at
this time for freezing rain and icing, but will continue to monitor
the trends and issue any headlines as needed. Temperatures should
rise above freezing across the entire area by 14Z.

Heavy Rain...

A warm front will lift north across the region this morning with
temperatures warming quickly. Southerly winds will also usher in
much more moisture with precipitable water values rising well above
an inch. Showers will increase through the day, particularly across the
northern half of the forecast area. Further to the south they look
to be more scattered in nature, particularly this morning but
increase through the afternoon. Some thunderstorms will continue to
be a possibility as well. Temperatures today will rise into the 50s
across most of the region by afternoon and around 60 near the KY/TN
border.

A low pressure system across Canada will drag a cold front through
the area tonight. Showers will continue in the wake of the front with
a band of moderate to heavy rain developing across the forecast
area. The highest rainfall amounts through 12Z Wednesday continue to
be along and south of the Ohio River with two to two inches
possible. North of the River amounts will be up to one and a half
inches. Will continue the Flood Watch south of the Ohio River as
this is the area that is expected to see the most impacts both from
the rainfall and additional melting snow.

Winter Storm...

The focus then shifts to the transition to winter precipitation and
the possibility for a significant winter storm. Temperatures will be
falling Wednesday in the wake of the cold front. The lower Ohio
Valley will be situated in the right entrance region of a 180 knot
upper level jet with a PV anomaly swinging through Wednesday
night. Precipitable water values will continue to be anomalously
high in the 0.8-1 inch range. Precipitation will start to diminish
somewhat on Wednesday morning, particularly across southern IN and
north central KY. However, a secondary wave of precip is the
expected to build in during the afternoon and evening with the PV
anomaly.

There is fairly good agreement within the model guidance this
morning regarding thermal profiles and changeover from rain to sleet
to snow. The wild card remains the NAM which continues to be much
warmer aloft and at the surface, which would result in significant
differences in snow/sleet totals. Have leaned away from this
solution for now, but it bears watching.

Precipitation should begin to transition Wednesday morning from the
northwest from rain to snow. Soundings show at least some warm layer
aloft, so think a short period of sleet will be possible. Far
southeastern portions of the forecast area will be the last to
transition to snow and this may not be until midnight or later
Wednesday night. Thus, think that snow totals around the Lake
Cumberland area will be lower, but sleet totals may be higher. For
the 0-6Z period Thursday, a good band of snow still looks like it
will set up south of the Ohio River and north of the Cumberland
Parkway. In this band 1-2" per hour snowfall rates will be possible
for a number of hours. After 06Z snow will start to slowly move out
from west to east, though some snow shower will likely continue into
Thursday morning.

Given some lingering uncertainty in the warmer solutions, will
continue with the Winter Storm Watch for now. Thinking in totals
remains similar to the previous forecast with conservatively 4 to 8
inches of snow and sleet accumulation across the area. However, some
areas across central KY do have the potential to see 10+ inches
before all is said and done.

.LONG TERM (Thursday through Tuesday)...
Issued at 330 AM EST Tue Mar 4 2015

Certainly looks like a more quiet forecast period than the short
term above. Biggest concern will be how cold it gets Friday morning
as high pressure moves overhead. With the snow in our forecast
before-hand and clearing skies, temperatures could bottom out close
to records, if not all time March records. Here are those records
for our area:

       Mar 5         Mar 5        Mar 6        Mar 6
     Cold Highs  Forecast High  Cold Lows  Forecast Lows
BWG    27, 1960      25           1, 1960      5
SDF    26, 1960*     25          -1, 1960      4
FFT    22, 1960      23          -3, 1960      -1
LEX    22, 1960      22          -2, 1960      2

* indicates the most recent time this record occurred

All of the Cold Low records above also are the all time record lows
for March. The record Cold Highs are roughly 6-10 degrees colder
(and they all occurred in 1980. Have gone under guidance for those
lows above, and still feel like I have not gone quite low enough.
These numbers are supported by some of the better performing models
during previous cold spells.

After that morning, we should see a slow moderating trend. Another
weaker cold front will approach slowly perhaps getting into the area
Sunday. Model QPF indicates some light values are possible Saturday
night and Sunday, nothing as significant as the midweek system
though. Another similar front looks to cross the region Monday, with
similar light QPF. Opted to put in some light precip Sunday night
and Monday in the east given flow aloft adding an upslope component
with the terrain there.

&&

.HYDROLOGY...

Issued at 310 AM EST Tue Mar 3 2015

Rivers have returned to normal winter flow, but soils remain
saturated from recent snowmelt. The rest of the snowpack will be
added to the mix with Tuesday's warm temps, and rises from heavy
rainfall will be quick due to saturated soils.

Still expecting 1.5 to over 3 inches of rain across central Kentucky
before the changeover to snow on Wednesday. This will likely produce
widespread minor flooding in the Salt, Green, Licking, and Kentucky
basins. Residents in flood prone areas should closely monitor water
levels over the coming days and be prepared for possible flooding by
mid to late week.
&&

.AVIATION (18Z TAF Update)...
Issued at 1205 PM EST Tue Mar 3 2015

Ceilings have dropped to IFR across the board, with scattered
showers affecting SDF and LEX. Expect low ceilings for the duration
of the valid TAF period. Precip will be hit and miss for the rest of
the afternoon, but will likely make little or no difference to the
flight category. Will carry prevailing light rain at SDF, but leave
it as VCSH in LEX and BWG where coverage is less.

As the low-level jetting gets better established over the area this
evening, expect precip coverage to increase with ceilings dropping
to LIFR and perhaps close to field mins. S-SW winds will quickly
shift to NW around 06-09Z as the cold front moves through. Even
though guidance maintains LIFR ceilings behind the front, model
soundings still show enough mixing in the boundary layer to keep it
IFR. BWG might even improve to just barely MVFR.

Changeover to frozen precip is too late to put into LEX, let alone
BWG with any confidence. SDF should change over to snow by early
afternoon, so will depict that in the planning period. Not out of
the question to mix in some sleet during that transition, but
confidence in that is too low to include in the TAF this far out.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WINTER STORM WATCH from Wednesday morning through Thursday
     afternoon FOR KYZ023>043-045>049-053>057-061>065-070>072.

     FLOOD WATCH from 7 PM EST /6 PM CST/ this evening through
     Wednesday afternoon FOR KYZ023>043-045>049-053>057-061>067-
     070>078-081-082.

     WINTER STORM WATCH from Wednesday afternoon through Thursday
     afternoon FOR KYZ066-067-073>078-081-082.

IN...WINTER STORM WATCH from Wednesday morning through Thursday
     afternoon FOR INZ076>079-083-084-089>092.

&&

Update.........RAS
Short Term.....EER
Long Term......RJS
Hydrology......EER
Aviation.......RAS
Hazardous weather outlook, Mar 3, 3:35 AM CST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
435 AM EST TUE MAR 3 2015

INZ076>079-083-084-089>092-040945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE
435 AM EST TUE MAR 3 2015 /335 AM CST TUE MAR 3 2015/

...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A BRIEF PERIOD OF FREEZING RAIN OR FREEZING DRIZZLE WILL BE
POSSIBLE THIS MORNING ROUGHLY ALONG AND NORTH OF INTERSTATE 64.
THIS MAY CAUSE A FEW SLICK SPOTS BEFORE SUNRISE.

A SLOW MOVING COLD FRONT TODAY INTO WEDNESDAY WILL PRODUCE 1 TO 2
INCHES OF RAIN IN SOUTHERN INDIANA BEFORE PRECIPITATION CHANGES
OVER TO SNOW. LOCALIZED FLOODING OR PONDING IS POSSIBLE. A FEW
THUNDERSTORMS THIS AFTERNOON AND NIGHT MAY ALSO PRODUCE LOCALLY
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SIGNIFICANT WINTER STORM IS POSSIBLE WEDNESDAY AND WEDNESDAY
NIGHT ACROSS THE AREA. SIGNIFICANT SNOWFALL ACCUMULATIONS ARE
POSSIBLE WHICH COULD CAUSE MAJOR TRAVEL DISRUPTIONS. PLEASE SEE
THE WINTER STORM WATCH FOR THE LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOW TOTALS THIS WEEK.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ023>043-045>049-053>057-061>065-070>072-040945-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-
FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-LOGAN KY-
WARREN KY-SIMPSON KY-
INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN
435 AM EST TUE MAR 3 2015 /335 AM CST TUE MAR 3 2015/

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...
...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A BRIEF PERIOD OF FREEZING RAIN OR FREEZING DRIZZLE ROUGHLY ALONG
AND NORTH OF INTERSTATE 64 WILL BE POSSIBLE BEFORE SUNRISE THIS
MORNING. THIS MAY CAUSE A FEW SLICK SPOTS BEFORE SUNRISE.

HEAVY RAINFALL TONIGHT INTO WEDNESDAY WILL LIKELY LEAD TO FLOODING
ISSUES. PLEASE SEE THE FLOOD WATCH FOR THE LATEST INFORMATION. A
FEW THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY ALSO PRODUCE LOCALLY
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SIGNIFICANT WINTER STORM IS POSSIBLE WEDNESDAY AND WEDNESDAY
NIGHT ACROSS THE AREA. SIGNIFICANT SNOWFALL ACCUMULATIONS ARE
POSSIBLE WHICH COULD CAUSE MAJOR TRAVEL DISRUPTIONS. PLEASE SEE
THE WINTER STORM WATCH FOR THE LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOW TOTALS THIS WEEK.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ066-067-073>078-081-082-040945-
CASEY KY-LINCOLN KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...LIBERTY...STANFORD...SCOTTSVILLE...
GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
435 AM EST TUE MAR 3 2015 /335 AM CST TUE MAR 3 2015/

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...
...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAINFALL TONIGHT INTO WEDNESDAY WILL LIKELY LEAD TO FLOODING
ISSUES. PLEASE SEE THE FLOOD WATCH FOR THE LATEST INFORMATION. A
FEW THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY ALSO PRODUCE LOCALLY
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SIGNIFICANT WINTER STORM IS POSSIBLE WEDNESDAY AND WEDNESDAY
NIGHT ACROSS THE AREA. SIGNIFICANT SNOWFALL ACCUMULATIONS ARE
POSSIBLE WHICH COULD CAUSE MAJOR TRAVEL DISRUPTIONS. PLEASE SEE
THE WINTER STORM WATCH FOR THE LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOW TOTALS THIS WEEK.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER/RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 12:30 PM CSTRiver Flood WarningLMKEdmonson5 days
Mar 3, 12:30 PM CSTRiver Flood WarningLMKButler, Warren10 days
Mar 3, 12:30 PM CSTRiver Flood WarningLMKButler, Muhlenberg, Ohio16 days
Mar 3, 12:32 PM CSTRiver Flood WarningLMKHardin, Nelson8 days
Mar 3, 12:35 PM CSTRiver Flood WarningLMKHarrison54 hr
Mar 3, 12:35 PM CSTRiver Flood WarningLMKNicholas, Robertson4 days
Mar 3, 1:30 PM CSTRiver Flood WarningLMKBourbon8 days
Mar 3, 1:56 PM CSTWinter Storm WarningLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more46 hr

Nearby

River Flood Warnings in Kentucky, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.